Linear equations in members of recurrence sequences
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 2, p. 219-246
@article{ASNSP_1993_4_20_2_219_0,
     author = {Schlickewei, H. P. and Schmidt, W. M.},
     title = {Linear equations in members of recurrence sequences},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {2},
     year = {1993},
     pages = {219-246},
     zbl = {0803.11010},
     mrnumber = {1233637},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_2_219_0}
}
Schlickewei, H. P.; Schmidt, W. M. Linear equations in members of recurrence sequences. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 2, pp. 219-246. http://www.numdam.org/item/ASNSP_1993_4_20_2_219_0/

[1] A. Baker, The theory of linear forms in logarithms, Transcendence Theory: Advances and Applications. Academic Press, London (1977), 1-27. | MR 498417 | Zbl 0361.10028

[2] F. Beukers, The zero-multiplicity of ternary recurrences. Compositio Math. 77 (1991), 165-177. | Numdam | MR 1091896 | Zbl 0717.11012

[3] J.H. Evertse, On sums of S-units and linear recurrences. Compositio Math. 53 (1984), 225-244. | Numdam | MR 766298 | Zbl 0547.10008

[4] M. Laurent, Équations exponentielles polynômes et suites récurrentes linéaires. Asterisque 147-148 (1987), 121-139. | MR 891424 | Zbl 0621.10014

[5] M. Laurent, Équations exponentielles-polynômes et suites récurrentes linéaires, II. J. Number Theory 31 (1989), 24-53. | MR 978098 | Zbl 0661.10027

[6] A.J. Van Der Poorten - H.P. Schlickewei, Zeros of recurrence sequences. Bull. Austral. Math. Soc. 44 (1991), 215-223. | MR 1126359 | Zbl 0724.11006

[7] H.P. Schlickewei - W.M. Schmidt, On polynomial-exponential equations. To appear in Math. Annalen. | MR 1219906 | Zbl 0805.11029

[8] T.N. Shorey - R. Tijdeman, Exponential diophantine equations. Cambridge Tracts in Mathematics 87, 1986. | MR 891406 | Zbl 0606.10011